| Model Number |
MMT-551LNAP |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via call that the customer had high blood glucose level of 408 mg/dl.Customer stated that the insulin pump had no delivery alarm.Customer was assisted with troubleshooting.Customer declined troubleshooting for high blood glucose level.Customer was using insulin pump system within 48 hours of reported high blood glucose level event.The insulin pump will be returned for analysis.